MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the observation of a falsely elevated troponin (tnih) test result was obtained from an advia centaur xpt analyzer.The initial test result was not released to a physician.The same sample was repeated on an alternate advia centaur xpt analyzer.A lower test result was obtained and released to a physician as the correct result.The patient was receiving an immunotherapy treatment at time of the sample collection.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that a falsely elevated troponin (tnih) test result was obtained from an advia centaur xpt analyzer.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse found that tnih would not calibrate and that the performance of the low level quality control material (qc) was poor.The cse performed the total service call and found the vacuum pressure was acceptable, dark counts were acceptable, there was no bleach in the check valve and cleaned the de-ionizer.The cse found a cracked fitting on the wash displacement diluter.The cse replaced the fitting and repeated tnih calibration with acceptable results.The customer ran qc with acceptable results.The cause of the falsely elevated tnih was the cracked fitting.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane swords, co.
dublin
EI  
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key24406301
Report Number2432235-2026-00060
Device Sequence Number9859244
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10711433
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown